# SDR ASAA2018040324122

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 30,388 hours, 9,065 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOMS 1 & 2 WOULD NOT TRANSMIT, RECEIVED OK,  WITH MEDLINK AND DISPATCH.  COMPLETED A SATCOM LOCKOUT CHECKLIST,  TRANSMITTING & RECEIVING OK ON BOTH INBD & OTBD CALLS ON BOTH SATCOMS.  ACFT GROUNDED.  IAW FIM 23-15, TASK 801, SATCOM OPS NORMAL.
